Login
Login
切换导航
Home
Articles
Journals
Books
News
About
Services
Submit
Home
Journal
Articles
Journals A-Z
Browse Subjects
Biomedical & Life Sci.
Business & Economics
Chemistry & Materials Sci.
Computer Sci. & Commun.
Earth & Environmental Sci.
Engineering
Medicine & Healthcare
Physics & Mathematics
Social Sci. & Humanities
Browse Subjects
Biomedical & Life Sciences
Business & Economics
Chemistry & Materials Science
Computer Science & Communications
Earth & Environmental Sciences
Engineering
Medicine & Healthcare
Physics & Mathematics
Social Sciences & Humanities
Publish with us
Paper Submission
Information for Authors
Peer-Review Resources
Open Special Issues
Open Access Statement
Frequently Asked Questions
Publish with us
Paper Submission
Information for Authors
Peer-Review Resources
Open Special Issues
Open Access Statement
Frequently Asked Questions
Follow SCIRP
Contact us
customer@scirp.org
+86 18163351462(WhatsApp)
1655362766
Paper Publishing WeChat
Complete Matching
Editorial Board
Show/Hide Options
Show/Hide Options
All
Title
Abstract
Keywords
DOI
Author
Journal
Affiliation
ISSN
Subject
Consequences of Invariant Functions for the Riemann Hypothesis
(Articles)
Michael Mark Anthony
Advances in Pure Mathematics
Vol.15 No.1
,January 24, 2025
DOI:
10.4236/apm.2025.151002
28
Downloads
153
Views
Citations
Matrices—One Review
(Articles)
Balasubramani Prema Rangasamy
Advances in Linear Algebra & Matrix Theory
Vol.9 No.3
,September 4, 2019
DOI:
10.4236/alamt.2019.93004
1,680
Downloads
3,560
Views
Citations
What the Volume of Matrices Says?
(Articles)
Balasubramani Prema Rangasamy
Advances in Linear Algebra & Matrix Theory
Vol.10 No.4
,December 30, 2020
DOI:
10.4236/alamt.2020.104005
547
Downloads
1,686
Views
Citations
A Generalization of the Cayley-Hamilton Theorem
(Articles)
Raj Kumar Kanwar
Advances in Pure Mathematics
Vol.3 No.1
,January 29, 2013
DOI:
10.4236/apm.2013.31014
9,689
Downloads
15,579
Views
Citations
Explicit Inversion for Two Brownian-Type Matrices
(Articles)
Florendia Valvi
,
Vassilis Geroyannis
Applied Mathematics
Vol.3 No.9
,September 27, 2012
DOI:
10.4236/am.2012.39157
3,669
Downloads
5,485
Views
Citations
Non-Singularity Conditions for Two Z-Matrix Types
(Articles)
Shinji Miura
Advances in Linear Algebra & Matrix Theory
Vol.4 No.2
,June 16, 2014
DOI:
10.4236/alamt.2014.42009
5,777
Downloads
7,685
Views
Citations
Exact Inversion of Pentadiagonal Matrix for Semi-Analytic Solution of 2D Poisson Equation
(Articles)
Serigne Bira Gueye
Journal of Modern Physics
Vol.13 No.12
,December 27, 2022
DOI:
10.4236/jmp.2022.1312094
125
Downloads
555
Views
Citations
Another Look at Node Renumbering
(Articles)
Ibrahim F. Khatib
Open Access Library Journal
Vol.12 No.3
,March 25, 2025
DOI:
10.4236/oalib.1113079
22
Downloads
219
Views
Citations
Chebyshev Polynomials with Applications to Two-Dimensional Operators
(Articles)
Alfred Wünsche
Advances in Pure Mathematics
Vol.9 No.12
,December 24, 2019
DOI:
10.4236/apm.2019.912050
714
Downloads
2,694
Views
Citations
An Exceptional Generalization of the Poisson Distribution
(Articles)
Per-Erik Hagmark
Open Journal of Statistics
Vol.2 No.3
,July 6, 2012
DOI:
10.4236/ojs.2012.23039
5,263
Downloads
8,695
Views
Citations
Shrinkage Testimator in Gamma Type-II Censored Data under LINEX Loss Function
(Articles)
Ali Shadrokh
,
Hassan Pazira
Open Journal of Statistics
Vol.3 No.4
,August 16, 2013
DOI:
10.4236/ojs.2013.34028
4,425
Downloads
6,761
Views
Citations
A Construction That Produces Wallis-Type Formulas
(Articles)
Joshua M. Fitzhugh
,
David L. Farnsworth
Advances in Pure Mathematics
Vol.3 No.6
,August 29, 2013
DOI:
10.4236/apm.2013.36074
4,501
Downloads
7,603
Views
Citations
A Study on LINEX Loss Function with Different Estimating Methods
(Articles)
N. Khatun
,
M. A. Matin
Open Journal of Statistics
Vol.10 No.1
,January 19, 2020
DOI:
10.4236/ojs.2020.101004
1,740
Downloads
7,836
Views
Citations
A New Algorithm for Computing the Determinant and the Inverse of a Pentadiagonal Toeplitz Matrix
(Articles)
Yuehui Chen
Engineering
Vol.5 No.5A
,May 24, 2013
DOI:
10.4236/eng.2013.55A004
5,365
Downloads
7,708
Views
Citations
This article belongs to the Special Issue on
Mathematical Problems in Engineering
Matrix Functions of Exponential Order
(Articles)
Mithat Idemen
Applied Mathematics
Vol.4 No.9
,August 30, 2013
DOI:
10.4236/am.2013.49170
4,546
Downloads
7,529
Views
Citations
Matrices That Commute with Their Conjugate and Transpose
(Articles)
Geoffrey Goodson
Advances in Linear Algebra & Matrix Theory
Vol.3 No.3
,September 17, 2013
DOI:
10.4236/alamt.2013.33005
6,544
Downloads
13,578
Views
Citations
Algorithms for Solving Linear Systems of Equations of Tridiagonal Type via Transformations
(Articles)
Moawwad El-Mikkawy
,
Faiz Atlan
Applied Mathematics
Vol.5 No.3
,February 11, 2014
DOI:
10.4236/am.2014.53042
8,421
Downloads
13,223
Views
Citations
First Review of Articles on Rhotrix Theory Since Its Inception
(Articles)
A. Mohammed
,
M. Balarabe
Advances in Linear Algebra & Matrix Theory
Vol.4 No.4
,December 31, 2014
DOI:
10.4236/alamt.2014.44020
5,809
Downloads
8,635
Views
Citations
Energy Efficiency and Conservation Economies
(Articles)
Dmitriy Evgenevich Sklyarov
,
Evgeny Fedorovich Kustov
,
Valery Konstantinovich Lozenko
iBusiness
Vol.7 No.2
,June 29, 2015
DOI:
10.4236/ib.2015.72012
4,894
Downloads
6,205
Views
Citations
Operator Matrices on Banach Spaces
(Articles)
Nan Hua
,
Ning Kang
,
Huan Liao
Open Access Library Journal
Vol.7 No.10
,October 16, 2020
DOI:
10.4236/oalib.1106813
248
Downloads
973
Views
Citations
<
...
3
4
5
...
>
Follow SCIRP
Contact us
customer@scirp.org
+86 18163351462(WhatsApp)
1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Home
Journals A-Z
Subject
Books
Sitemap
Contact Us
About SCIRP
Publication Fees
For Authors
Peer-Review Issues
Special Issues
News
Service
Manuscript Tracking System
Subscription
Translation & Proofreading
FAQ
Volume & Issue
Policies
Open Access
Publication Ethics
Preservation
Retraction
Privacy Policy
Copyright © 2006-2025 Scientific Research Publishing Inc. All Rights Reserved.
Top